# SDR SWAA2022040619385

- Difficulty date: November 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 45,646 hours, 27,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING T/E BULB SEAL RETAINER BRACKET CRACKED BETWEEN #5 AND #6 SPOILERS (MARKED) / R&R LH WING T/E BULB SEAL RETAINER BRACKET BETWEEN #5 AND #6 SPOILERS IAW SRM 51-40-02.
